Home » Prescription Products » ANTICOUGH AND COLD » LUNGTRON-P (Paracetamol + Phenylephrine + Chlorpheniramine + Sodium Citrate Syrup)

Overview of (Paracetamol + Phenylephrine + Chlorpheniramine + Sodium Citrate Syrup):

Composition
LUNGTRON-P Syrup contains (Paracetamol 125mg + Phenylephrine Hydrochloride 5mg + Chlorpheniramine Maleate 1mg + Sodium Citrate 60mg + Menthol 1mg Syrup).
Paracetamol is used for fever, pain (analgesic & anti-pyretic effect). Chlorpheniramine Maleate is used in the treatment of allergy (antihistamine) for common cold and hay fever. Phenylephrine Hydrochloride act as nasal decongestant. Sodium Citrate liquifies mucus and helps expectoration. Menthol has cooling & soothing effect.

no-image-available

Phenylephrine hydrochloride belong to the class of selective α 1-adrenergic receptor agonist of the phenethylamine. Chlorpheniramine maleate belongs to the class of 1st generation antihistamine.

LUNGTRON-P Syrup can be used in the treatment of the following conditions:

  • Nasal & sinus congestion
  • Sinus pain & headache
  • Upper respiratory tract allergies
  • Adjunct with antibacterials in sinusitis, tonsillitis and otitis media.

1-2 teaspoonful (5-10ml) of LUNGTRON-P tid or qid or as directed by Physician.

Phenylephrine act on alpha 1 adrenergic receptors in the arterioles of the nasal mucosa to produce constriction. Chlorpheniramine maleate blocks the effects of histamine and reduces the symptoms caused by allergies.